# SDR IPXA2016092008454

- Difficulty date: September 19, 2016
- Submitted: September 21, 2016
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 27,981 hours, 18,493 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREE WHEN TE FLAP POSITION SELECTED, FLAPS FAILED TO MOVE TO SELECTOR POSITION. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  COMPLIED WITH MM 27-51-00-715-001 OPS CHECK OF TE FLAPS.  OPS NORMAL.
